1
TITLE: Genericity of trivial Lyapunov spectrum for Lp-cocycles derived from second order linear homogeneous differential equations  Full Text
AUTHORS: Amaro, Dinis; Bessa, Mario ; Vilarinho, Helder;
PUBLISHED: 2024, SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 380
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
2
TITLE: Simple Lyapunov spectrum for linear homogeneous differential equations with <i>L<SUP>p </SUP></i>parameters
AUTHORS: Amaro, Dinis; Bessa, Mario ; Vilarinho, Helder;
PUBLISHED: 2024, SOURCE: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, VOLUME: 31, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: Center manifolds for random dynamical systems with generalized trichotomies  Full Text
AUTHORS: Bento, Antonio J. G.; Vilarinho, Helder;
PUBLISHED: 2024, SOURCE: ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, VOLUME: 2024, ISSUE: 78
INDEXED IN: Scopus WOS CrossRef
4
TITLE: RANDOM PERTURBATIONS of AN ECO-EPIDEMIOLOGICAL MODEL
AUTHORS: de Jesus, LF; Silva, CM; Vilarinho, H;
PUBLISHED: 2022, SOURCE: Discrete and Continuous Dynamical Systems - Series B, VOLUME: 27, ISSUE: 1
INDEXED IN: Scopus CrossRef: 4
IN MY: ORCID
5
TITLE: An eco-epidemiological model with general functional response of predator to prey  Full Text
AUTHORS: de Jesus, Lopo F.; Silva, Cesar Marques; Vilarinho, Helder;
PUBLISHED: 2022, SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 46, ISSUE: 4
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
6
TITLE: On the liftability of expanding stationary measures
AUTHORS: Alves, JF ; Dias, CL; Vilarinho, H;
PUBLISHED: 2021, SOURCE: STOCHASTICS AND DYNAMICS, VOLUME: 21, ISSUE: 06
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
7
TITLE: Dynamics of a discrete eco-epidemiological model with disease in the prey  Full Text
AUTHORS: de Jesus, LF; Silva, CM; Vilarinho, H;
PUBLISHED: 2021, SOURCE: JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, VOLUME: 27, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 4
IN MY: ORCID
8
TITLE: Invariant Manifolds for Random Dynamical Systems on Banach Spaces Exhibiting Generalized Dichotomies  Full Text
AUTHORS: Bento, AJG; Vilarinho, H;
PUBLISHED: 2020, SOURCE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 33, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 2
IN MY: ORCID
9
TITLE: Periodic orbits for periodic eco-epidemiological systems with infected prey  Full Text
AUTHORS: de Jesus, LF; Silva, CM; Vilarinho, H;
PUBLISHED: 2020, SOURCE: ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, VOLUME: 2020, ISSUE: 54
INDEXED IN: Scopus WOS CrossRef: 4
IN MY: ORCID
10
TITLE: Almost sure mixing rates for non-uniformly expanding maps
AUTHORS: Li, X; Vilarinho, H;
PUBLISHED: 2018, SOURCE: STOCHASTICS AND DYNAMICS, VOLUME: 18, ISSUE: 4
INDEXED IN: Scopus WOS CrossRef: 5
IN MY: ORCID
Page 1 of 2. Total results: 13.